An algebraic approach to distribution theories

J. Graaf, de, A.F.M. Elst, ter

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationGeneralized Functions, Convergence Structures, and their Applications (Proceedings of the international conference, GFCA'87, Dubrovnik, Yugoslavia, June 23-27, 1987)
EditorsB. Stankovic, E. Pap, S. Pilipovic, V.S. Vladimirov
Place of PublicationNew York
PublisherPlenum Press
Pages171-177
ISBN (Print)0-306-43008-8
Publication statusPublished - 1988

Cite this